Open Access

Dual Appel systems in Poissonian analysis


Full Text

Coming Soon.





Article Information

TitleDual Appel systems in Poissonian analysis
SourceMethods Funct. Anal. Topology, Vol. 1 (1995), no. 1, 93-108
MathSciNet MR1402159
CopyrightThe Author(s) 1995 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

G. F. Us, Dual Appel systems in Poissonian analysis, Methods Funct. Anal. Topology 1 (1995), no. 1, 93-108.


BibTex

@article {MFAT46,
    AUTHOR = {Us, G. F.},
     TITLE = {Dual  Appel  systems  in  Poissonian  analysis},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {1},
      YEAR = {1995},
    NUMBER = {1},
     PAGES = {93-108},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=46},
}


All Issues